# SDR DALA2021101106199

- Difficulty date: September 21, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 90,552 hours, 39,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 649 ERA 471873-14AD REV A ISSUED FOR NEW SPLICE SPLICE STATIONS 580-660, STRINGERS 14L TO 19L. CORRECTIVE ACTION: REF ERA 471873-14AD. (1956529)
